| Catalog Number |
TL60 |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/01/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # unk.Month and day unknown.Only year (2018) is known.The device history records were reviewed and the manufacturing criteria were met prior to the release of this lot.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that during an unknown procedure, some staples did not form b-shape.There were no patient consequences reported.
Additional Manufacturer Narrative
(b)(4).Batch # p5910n.Device evaluation summary: the analysis results showed that the tl60 device arrived with no apparent damage with a reload loaded on the device.The reload was returned fully loaded with staples.The device was tested for functionality with the returned reload and it cycled, fired, and all the staples formed as intended.The device fired without any difficulties and the staples were noted to have the proper b-formed shape.The event described could not be confirmed as the device performed without any difficulties noted.There may have been other circumstances or issues that occurred during the use of the device that we were unable to duplicate during our laboratory analysis.The batch history record was reviewed and no defects, ncr¿s or protocols related to the complaint, were found during the manufacturing process.